# SDR DL73S050593

- Difficulty date: September 5, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 61,100 hours, 46,284 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737MAIN
- Part serial: DL4360
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON WALK AROUND, FOUND NR 3 MAIN TIRE FAILURE CAUSING DAMAGE TO RT INBD FLAP AND RT GEAR INBD TRAILING EDGE FORE FLAP.  CLOSE OUT PANEL.  REPLACED TIRE AND REPAIRED DAMAGE.
